# SDR AU990266

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110UG
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31030351
- Condition: Failed
- Location: Gearbox
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS)  ENGINE ACCESSORY GEARBOX BEARING FAILED ALLOWING LOSS OF DRIVE TO THE FCU FUEL PUMP AND THE ENGINE OIL PUMP.  PART TC:  18,523.
